# SDR AUS20020324

- Difficulty date: March 30, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Bnorm BN2A
- Engine: Lyc O540E4C5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Failed
- Location: Reciprocating En
- Component: Reciprocating En, Lyc, O540E4C5
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKSHAFT FRACTURED IN AREA JUST FORWARD OF THE NO2 MAIN BEARING. CRANKCASE FRACTURED AND SEPARATED FROM ENGINE. PROPELLER SEPARATED. DAMAGE TO COWLS AND FUSELAGE. AIRCRAFT ISREGISTERED IN VANUATU.
